Alert archive / Idaho / Flash Flood Warnings in 2022
Flash Flood Warning 4, NWS Pocatello, ID
NWS Pocatello, ID issued this flash flood warning at Aug 13, 2022, 3:33 PM MDT for Oneida County, Idaho. It was in force for 117 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 13, 2022, 3:33 PM MDT (21:33 UTC)
- Expired
- Aug 13, 2022, 5:30 PM MDT
- In force
- 117 min
- Issued by
- NWS Pocatello, ID
- Area
- Storm-based polygon
- Flood severity
- None
County Oneida County, ID
The radar
The Pocatello radar (KSFX), 99 km from the middle of the area, began a volume at 21:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 13, 3:35 PM MDT | FLASH FLOOD | 3 Nne Holbrook, ID | EVIDENCE FOUND OF FLASH FLOODING ACROSS HESS RD, WITH SOME MINOR RESIDUAL ROAD DAMAGE. TIME ESTIMATED BASED ON RADAR. |
| Aug 13, 5:09 PM MDT | HEAVY RAIN 0.59 | 4 Nw Holbrook, ID | PRIVATE WEATHER STATION RECORDED 0.59 INCHES OF RAINFALL BETWEEN 3:14 PM AND 5:09 PM NEAR THE INTERSECTION OF ID-37 AND S BULL CANYON RD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Salt Lake City I, UT (KSLC), launched 12:00Z, 9.6 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 175 J/kg
- Mixed-layer CIN
- -162 J/kg
- Mixed-layer LCL
- 1903 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 31 m²/s²
- 0-3 km storm-relative helicity
- 34 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
982
WGUS55 KPIH 132133
FFWPIH
IDC071-132330-
/O.NEW.KPIH.FF.W.0004.220813T2133Z-220813T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Pocatello ID
333 PM MDT Sat Aug 13 2022
The National Weather Service in Pocatello has issued a
* Flash Flood Warning for...
Central Oneida County in southeastern Idaho...
* Until 530 PM MDT.
* At 333 PM MDT, Doppler radar indicated merging thunderstorms
producing very heavy rain across the warned area. Between 1 and 2
inches of rain have fallen. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, roads, and
basements, as well as other poor drainage and low-
lying areas.
* Some locations that will experience flash flooding include...
Holbrook Summit and Holbrook.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Turn around, don't drown when
encountering flooded roads. Most flood deaths occur in vehicles.
Find an alternate route.
If you observe flooding or debris flows, please report your
observations to the National Weather Service in Pocatello via phone,
email, or social media, when it is safe to do so.
&&
LAT...LON 4228 11269 4228 11244 4209 11247 4216 11279
FLASH FLOOD...RADAR INDICATED
$$
KSmith2 follow-up statements
660
WGUS75 KPIH 132240
FFSPIH
Flash Flood Statement
National Weather Service Pocatello ID
440 PM MDT Sat Aug 13 2022
IDC071-132330-
/O.CON.KPIH.FF.W.0004.000000T0000Z-220813T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Oneida ID-
440 PM MDT Sat Aug 13 2022
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 530 PM MDT THIS
AFTERNOON FOR CENTRAL ONEIDA COUNTY...
At 440 PM MDT, Doppler radar continues to show light to moderate
rainfall across the warned area. Although the heaviest rain has
already fallen, radar estimates continue to show 1.5-2.5 inches of
rain have fallen to the east of Holbrook. Additional light rainfall
on top of already saturated soils, may lead to some additional flash
flooding threat over the next hour.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, roads, and
basements, as well as other poor drainage and low-lying
areas.
Some locations that will experience flash flooding include...
Holbrook Summit and Holbrook.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
&&
LAT...LON 4226 11269 4225 11245 4210 11248 4216 11273
FLASH FLOOD...RADAR INDICATED
$$
McKaughan295 WGUS75 KPIH 132328 FFSPIH Flash Flood Statement National Weather Service Pocatello ID 528 PM MDT Sat Aug 13 2022 IDC071-132338- /O.EXP.KPIH.FF.W.0004.000000T0000Z-220813T2330Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Oneida ID- 528 PM MDT Sat Aug 13 2022 ...FLASH FLOOD WARNING WILL EXPIRE AT 530 PM MDT THIS AFTERNOON FOR CENTRAL ONEIDA COUNTY... Flooding is no longer expected to pose a threat. Please continue to heed remaining road closures. LAT...LON 4226 11269 4225 11245 4210 11248 4216 11273 $$ McKaughan
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pocatello, ID wrote its last area forecast discussion before this flash flood warning went out at Aug 13, 1:10 PM MDT, 2 hours 23 minutes earlier.
Area forecast discussion, Aug 13, 1:10 PM MDT, 2 hours 23 minutes before
Area Forecast Discussion National Weather Service Pocatello ID 110 PM MDT Sat Aug 13 2022 ...ANOTHER ACTIVE DAY WITH ISOLATED STRONG THUNDERSTORMS PRODUCING WIND GUSTS OVER 45 MPH, SMALL HAIL, FREQUENT LIGHTNING, AND HEAVY RAINFALL BETWEEN 2 PM AND 9 PM... .SHORT TERM...TODAY THROUGH SUNDAY NIGHT... A second active t-storm day is about to begin as we kick off the weekend! The high-res HREF consensus supports 2 PM to 9 PM as the most favorable window for storms today, with sct coverage just about everywhere south/east of a line from about Challis, to about Hailey, to about Burley, although an isolated cell or two can't be ruled out as early as 1 PM across most of our mntn ranges (potentially elevated or at least on the weaker side as we continue to heat and overcome AM convective inhibition). Continued monsoon moisture in place with PWATs over 1.0" across RAP/NAMNest soundings and the HREF mean will again support very heavy localized rainfall in storm cores, with relatively weak flow all the way up to 500mb suggesting somewhat slow-movers today (so we'll need to watch for both nearly stationary cells AND zones of training for localized flash flood concerns). CAPE (fuel for storms), largely sfc-based, is again impressive today by Idaho standards with forecast soundings and our new HREF-based DESI product advertising a widespread 1,000-1,500 J/kg loaded up by 2 PM for convective initiation. While moisture and CAPE/fuel will be plentiful, there are a couple, at least minor limiting factors today as far as any severe wx threat. For one, we have slightly greater cloud cover across the region early this afternoon compared to yesterday, although for the most part it does not seem to be significantly hampering destabilization. Second, lifting mechanisms are subtle, as our main synoptic-scale driver (a negatively-tilted shortwave) is largely focused across WA/OR into wrn MT with an associated mid-level jet riding the leading edge of this feature, yet still largely to our NW. Yesterday we were a bit surprised that isolated pulse-mode cells had a hard time making a stand through much of the early to mid-afternoon across the srn/ern highlands away from better shear/ascent to the NW given how much CAPE was available to tap into, with some of the strongest storms of the day not firing until outflow boundaries were available yesterday eve. We may see the same evolution today with subtle vort-maxes and orographic lift playing a role early on, but activity increasing with time as outflow boundaries are produced to provide additional lifting mechanisms. Consensus in sct storm coverage is almost universal across all high-res CAMS, so hard to argue too much with that. Finally, we're also lacking shear, as stronger flow aloft associated with that above-mentioned jet largely remains north/west of the CWA (in a very similar corridor to yesterday), so we're somewhat offsetting today's favored corridor for storms from that supporting shear. Taking all of this into consideration, the severe wx threat seems quite marginal and localized, but available CAPE/moisture should still support at least some stronger cells that will likely pulse up and down, potentially producing wind gusts in excess of 45 MPH (modest low-level DCAPE available), small hail (some CAPE through the hail growth zone on sounding traces), frequent lightning, and again heavy rain. We have maintained mention of gusty winds, small hail, and heavy rain in the wx grids. Another good day to remain weather-aware and have multiple ways to receive warnings should one be issued. Regional winds should remain quite light outside of convection. Activity should quickly die after 9 PM, although an isolated shower or rumble of thunder cannot be ruled out overnight. Sun, we trend drier as monsoon moisture pushes east out of our region. We do have another, much weaker embedded shortwave that may support isolated t-storms again during the afternoon/eve across the ern Central Mntns and srn/ern highlands, but overall coverage should be much less than today with less consensus in the CAMs. Have held PoPs/ProbThunder at isolated coverage for now as we monitor trends. Expect high temps to range from the mid-80s to lower 90s throughout the weekend. - KSmith .LONG TERM...MONDAY THROUGH NEXT SATURDAY... The ridge of high pressure positioned over the Oklahoma panhandle expands northwestward into SRN Idaho Monday aided by am amplifying trough positioned well off the NW coast. The orientation of this ridge will effectively cause subtropical moisture to pool across SRN Nevada and Utah through at least Wednesday resulting in unseasonably hot temperatures and dry conditions. The models continue to show the ridge weakening and shifting east Thursday with a full on monsoon push following Friday and continuing into Saturday. Here, we expect to see moderating daytime temperatures Thursday into Saturday under the increasing cloud cover and thunderstorm activity associated with the monsoon push. Huston && .AVIATION... A moist and unstable subtropical SSW flow continues across the region today with drier conditions advancing SE into the area late tonight and Sunday. Early afternoon thunderstorm activity is expected to fire along a line from Mackay to Monida while ongoing thunderstorm activity continues across the SE mountains and gradually expands into the SRN and ERN mountainous areas by mid- afternoon. The Snake River Plain should follow by mid-afternoon as well with TSRA expected to directly impact all terminals except KSUN and KBYI. VFR conditions will prevail outside thunderstorm activity. Huston && .FIRE WEATHER... A ridge of high pressure was centered over SE Colorado early this afternoon while subtropical moisture continued to rotate north through Utah into SE Idaho. To the northwest, a drier SW flow aloft was gradually settling SE across the region resulting in drier and more stable conditions for Fire Zones 475 and 422. Across the SE portion of the CNTRL mountains (Zone 476), Snake River Plain (Zones 425 and 410), and SE mountains (Zones 411, 413, and 427) today, we expect to see scattered thunderstorms with wetting rain and elevated daytime humidity which is precluding the issuance of a Red Flag Warning. The drier SW flow aloft continues to settle across the region tonight and Sunday, effectively limiting most thunderstorm activity to the SE mountains although there may be enough lingering moisture to support some limited activity within the Mackay to Monida region and Oakley to Malad. Again, the activity across the SE mountains should have sufficient moisture to support wetting rains. By Monday, the ridge of high pressure positioned over the Oklahoma panhandle expands northwestward into SRN Idaho aided by am amplifying trough positioned well off the NW coast. The development of this ridge over SRN Idaho will effectively cause subtropical moisture to pool across SRN Nevada and Utah through at least Wednesday. The models continue to show the ridge weakening and shifting east Thursday with a full on monsoon push following Friday and continuing into Saturday. Daytime temperatures should push higher Sunday through Wednesday under the ridge and then moderate Thursday into Saturday under the increasing cloud cover associated with the monsoon push. Minimum humidity levels should fall into the teens in most areas through mid-week before surging back up into the 30's and 40's Friday and Saturday. Huston && .PIH WATCHES/WARNINGS/ADVISORIES... None. &&
In the hours before
Local storm report, Aug 13, 2:38 PM MDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE POCATELLO ID
238 PM MDT SAT AUG 13 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0236 PM FLASH FLOOD 12 NW BUIST 42.47N 112.58W
08/13/2022 POWER ID TRAINED SPOTTER
VERY HEAVY RAIN. FLOODING BASEMENT. NO HAIL.
&&
MHSpecial weather statement, Aug 13, 2:49 PM MDT, 44 minutes before
Special Weather Statement
National Weather Service Pocatello ID
249 PM MDT Sat Aug 13 2022
IDZ055-056-132145-
Eastern Magic Valley ID-Southern Hills/Albion Mountains ID-
249 PM MDT Sat Aug 13 2022
...THUNDERSTORMS MOVING NORTHEAST TOWARD OAKLEY RESERVOIR THROUGH
345 PM MDT...
At 247 PM MDT, Doppler radar was tracking a strong thunderstorm 9
miles southwest of Oakley Reservoir, moving northeast at 10 mph.
HAZARD...Heavy rain, wind gusts to 35 mph, and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Oakley Reservoir, Oakley and City Of Rocks.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4200 11420 4233 11399 4225 11359 4199 11376
TIME...MOT...LOC 2047Z 227DEG 8KT 4206 11405
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH
HustonSpecial weather statement, Aug 13, 2:53 PM MDT, 40 minutes before
Special Weather Statement
National Weather Service Pocatello ID
253 PM MDT Sat Aug 13 2022
IDZ051>055-067>069-132145-
Eastern Magic Valley ID-Arco/Mud Lake Desert ID-
Upper Snake River Plain ID-Shoshone/Lava Beds ID-Lost River Range ID-
Beaverhead/Lemhi Highlands ID-Lower Snake River Plain ID-
Lost River Valleys ID-
253 PM MDT Sat Aug 13 2022
...LINE OF THUNDERSTORMS MOVING EAST THROUGH THE CENTRAL SNAKE RIVER
PLAIN TOWARD ARCO, HOWE, AND STERLING THROUGH 345 PM MDT...
At 250 PM MDT, Doppler radar was tracking a line of thunderstorms
extending from 14 miles east of Darlington to near Central Inl to 12
miles west of Aberdeen. Movement was east at 15 mph.
HAZARD...Brief moderate to heavy rain, wind gusts of 30 to 40 mph,
and pea sized hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Arco, American Falls Reservoir, Aberdeen, Atomic City, Central Inl,
Taber, Southeast Inl, Southwest Inl, Northwest Inl, Springfield,
Rockford, Pingree, Moore, Butte City, Sterling, East Butte, Big
Southern Butte, Coxs Well Airport and Howe.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4414 11265 4371 11245 4298 11255 4277 11315
4365 11351 4393 11322
TIME...MOT...LOC 2050Z 251DEG 15KT 4388 11314 4359 11300 4300 11308
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
HustonSpecial weather statement, Aug 13, 3:00 PM MDT, 33 minutes before
Special Weather Statement
National Weather Service Pocatello ID
300 PM MDT Sat Aug 13 2022
IDZ057>059-132145-
Franklin/Eastern Oneida Region ID-Marsh and Arbon Highlands ID-
Raft River Region ID-
300 PM MDT Sat Aug 13 2022
...STRONG THUNDERSTORM DROPPING SOUTHEAST ACROSS CENTRAL ONEIDA,
SOUTHERN BANNOCK, AND SOUTHEASTERN POWER COUNTIES...
At 258 PM MDT, Doppler radar was tracking a strong thunderstorm 11
miles north of Holbrook Summit, or 18 miles northwest of Malad,
moving southeast at 15 MPH.
HAZARD...Wind gusts up to 50 MPH, half inch hail, torrential
rainfall, and frequent lightning.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Holbrook Summit, Daniels Reservoir and Holbrook.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4232 11277 4246 11255 4228 11223 4208 11246
4213 11272
TIME...MOT...LOC 2058Z 312DEG 13KT 4232 11255
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
KSmithLocal storm report, Aug 13, 3:01 PM MDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE POCATELLO ID
301 PM MDT SAT AUG 13 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM HEAVY RAIN 11 NW BUIST 42.44N 112.59W
08/13/2022 M1.00 INCH POWER ID TRAINED SPOTTER
STANDING WATER.
&&
MHSpecial weather statement, Aug 13, 3:14 PM MDT, 19 minutes before
Special Weather Statement
National Weather Service Pocatello ID
314 PM MDT Sat Aug 13 2022
IDZ066-067-132215-
Centennial Mountains/Island Park ID-Beaverhead/Lemhi Highlands ID-
314 PM MDT Sat Aug 13 2022
...THUNDERSTORM WEST OF SPENCER MOVING EAST TOWARD INTERSTATE 15
THROUGH 415 PM MDT...
At 312 PM MDT, Doppler radar was tracking a strong thunderstorm 13
miles southwest of Monida, moving east at 10 mph.
HAZARD...Wind gusts to 35 mph, lightning, moderate rain, and pea
size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Spencer, Monida Pass and Humphrey.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4457 11223 4454 11222 4454 11217 4429 11212
4430 11256 4448 11259 4448 11254 4446 11250
4448 11247 4446 11243 4445 11239 4449 11236
4454 11235 4454 11232 4457 11229
TIME...MOT...LOC 2112Z 262DEG 8KT 4440 11248
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH
HustonThe office that day
Everything else NWS Pocatello, ID issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 12, 6:03 PM MDT | Special Weather Statement | PIH | Bingham | 27 min |
| Aug 12, 7:31 PM MDT | Areal Flood Advisory | PIH | Bonneville | 119 min |
| Aug 12, 9:37 PM MDT | Special Weather Statement | PIH | Jefferson | 38 min |
| Aug 12, 9:44 PM MDT | Special Weather Statement | PIH | Bingham | 46 min |
| Aug 12, 10:18 PM MDT | Special Weather Statement | PIH | Jefferson | 42 min |
| Aug 12, 11:08 PM MDT | Special Weather Statement | PIH | Clark | 52 min |
| Aug 13, 1:46 AM MDT | Special Weather Statement | PIH | Jefferson | 29 min |
| Aug 13, 7:12 AM MDT | Special Weather Statement | PIH | Bear Lake | 63 min |
| Aug 13, 8:51 AM MDT | Special Weather Statement | PIH | Bear Lake | 54 min |
| Aug 13, 10:41 AM MDT | Special Weather Statement | PIH | Franklin | 64 min |
| Aug 13, 11:46 AM MDT | Special Weather Statement | PIH | Franklin | 59 min |
| Aug 13, 12:39 PM MDT | Special Weather Statement | PIH | Cassia | 51 min |
| Aug 13, 12:44 PM MDT | Special Weather Statement | PIH | Bear Lake | 61 min |
| Aug 13, 1:06 PM MDT | Special Weather Statement | PIH | Power | 24 min |
| Aug 13, 1:24 PM MDT | Special Weather Statement | PIH | Cassia | 36 min |
| Aug 13, 1:34 PM MDT | Areal Flood Advisory | PIH | Cassia, Oneida, Power | 4 hr |
| Aug 13, 1:35 PM MDT | Special Weather Statement | PIH | Bannock | 85 min |
| Aug 13, 1:48 PM MDT | Special Weather Statement | PIH | Power | 42 min |
| Aug 13, 1:55 PM MDT | Special Weather Statement | PIH | Butte | 35 min |
| Aug 13, 1:58 PM MDT | Severe Thunderstorm Warning | PIH | Oneida, Power | 32 min |
| Aug 13, 2:21 PM MDT | Flash Flood Warning | PIH | Oneida, Power | 114 min |
| Aug 13, 2:29 PM MDT | Special Weather Statement | PIH | Clark | 61 min |
| Aug 13, 2:29 PM MDT | Severe Thunderstorm Warning | PIH | Oneida, Power | 31 min |
| Aug 13, 2:49 PM MDT | Special Weather Statement | PIH | Cassia | 56 min |
| Aug 13, 2:53 PM MDT | Special Weather Statement | PIH | Butte | 52 min |
| Aug 13, 3:00 PM MDT | Special Weather Statement | PIH | Oneida | 45 min |
| Aug 13, 3:09 PM MDT | Severe Thunderstorm Warning | PIH | Bingham, Bonneville, Butte, Jefferson | 66 min |
| Aug 13, 3:14 PM MDT | Special Weather Statement | PIH | Clark | 61 min |
| Aug 13, 3:22 PM MDT | Severe Thunderstorm Warning | PIH | Bingham, Butte, Jefferson | 34 min |
| Aug 13, 3:53 PM MDT | Special Weather Statement | PIH | Bingham, Butte, Clark, Fremont, Jefferson, Madison | 82 min |
| Aug 13, 4:15 PM MDT | Severe Thunderstorm Warning | PIH | Bonneville, Jefferson | 45 min |
| Aug 13, 4:58 PM MDT | Severe Thunderstorm Warning | PIH | Fremont, Teton | 32 min |
| Aug 13, 5:24 PM MDT | Severe Thunderstorm Warning | PIH | Fremont | 36 min |
| Aug 13, 5:46 PM MDT | Special Weather Statement | PIH | Fremont | 44 min |
| Aug 13, 5:49 PM MDT | Areal Flood Advisory | PIH | Fremont | 3 hr |
Nearby
Flash Flood Warnings in Idaho, 2022Every flash flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.